Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new solution of the Gauss problem on ${{h\left( {s^2 d} \right)} \mathord{\left/ {\vphantom {{h\left( {s^2 d} \right)} {h\left( d \right)}}} \right. \kern-\nulldelimiterspace} {h\left( d \right)}}$


Author: Gordon Pall
Journal: Bull. Amer. Math. Soc. 41 (1935), 373-374
DOI: https://doi.org/10.1090/S0002-9904-1935-06094-X
MathSciNet review: 1563097
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06094-X

American Mathematical Society